skin-hair-icon
Skin itching and red bumps
I had used an expired Tenovate (Clobetasol) cream to relieve from minor itching on my left foot on 8 May, 2021, which aggravated it further causing the nearby area to swell & form red itchy bumps. Having faced similar itching earlier in 2015, I had been advised by my doctor to apply tenovate cream and take levocetrizine 5mg tab in morning and evening. I applied fresh(unexpired) tenovate cream and took doses of lcz since 10 May. However, no improvement can be seen till now. Please suggest what could be done. Should I stop the above medication or some other medicine needs to be taken. Please guide. Please note I'm a recovering covid patient tested positive on 26 April 2021, not taking any medicines for covid since 6 May. I haven't taken any vaccine yet. P.S. I've attached a picture of the area.
21 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Yes..it can be improved
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult online for detailed suggestions
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.